# SDR UIEA2016013100034

- Difficulty date: January 30, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 93,390 hours, 16,504 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Smoke
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

HEAVY SMOKE REPORTED BY OTHER ACFT, EMITTED FROM LT MAIN GEAR;.  INSPECTED BRAKE LINES AT MAIN GEARS 1 - 4 & HYD SYSTEMS ON GEARS.  FOUND NO LEAKS, NO RUBBED TIRES OR ABRASED TIRES FROM DRAGGING, NO HOT TIRES, NO HOT BRAKES. NO INDICATIONS OF HOT BRAKES OR ANY OTHER INDICATIONS OF A PROBLEM INDICATED IN COCKPIT.  ALSO FIRE DEPT READ NO HOT BRAKES OR TIRES ON ACFT.  ACFT RELEASED FOR FLIGHT.  INSPECTED IAW MM 32-41-15 & MM 32-00-00.
